# SDR 99UAL900171

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Engine: Pwa JT9D7R4D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Irs
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO BOS WHEN INTERTIAL REFERENCE UNITS WOULD NOT ALIGN.  OVERWEIGHT LANDING.  *S/D*  CREW ATTEMPTED A QUICK ALIGN WITH THE AIRCRAFT IN MOTION.  IRS SYSTEMS WERE SUCCESSFULLY ALIGNED ONCE THE AIRED AND NORMAL ALIGNMENT PROCEDURES WERE FOLLOWED.
